# SDR AUS20020365

- Difficulty date: April 18, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Bag BAE146300A
- Engine: Lyc ALF502R5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: SA7670006128
- Condition: Ruptured
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(AUS) AIRCRAFT SUFFERED GREEN SYSTEM HYDRAULIC FLUID LOSS DURING TAXI.INSPECTION FOUND THAT THE FLEXIBLE EXTEND HOSE TO THE NOSELANDING GEAR ACTUATOR HAD RUPTURED.
